MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP
Catalog Number URO175816TS
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Temperature sensing foley catheter was placed in the patient.During routine rounding, the rn noted that the foley was not draining appropriately.Upon inspection, the foley was found to have come out, and the balloon appeared to have deflated.A new temperature sensing foley catheter was obtained for replacement.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Temperature sensing foley catheter was placed in the patient.During routine rounding, the rn noted that the foley was not draining appropriately.Upon inspection, the foley was found to have come out, and the balloon appeared to have deflated.A new temperature sensing foley catheter was obtained for replacement.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23906235
Report Number1417592-2025-00744
Device Sequence Number9194336
Product Code OHR
UDI-Device Identifier10193489988512
UDI-Public10193489988512
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175816TS
Device Lot Number25HBU775
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown